Dymadon Product Range

The Dymadon family of products has been developed to provide gentle, effective temporary relief from pain and fever. Our pain and fever relief medicines can assist with common childhood illnesses such as teething, headache, earache, immunisation and the symptoms of colds and flu. Dymadon products contain paracetamol for kids and babies, which can start to reduce fever in just 15 minutes and lasts for 4–6 hours.

dymadon products packshot

Dymadon for Babies 1 month – 2 Years

Dymadon for Babies provides gentle, effective temporary relief from pain and fever for your baby.

Each pack comes with an easy-dose syringe to help ensure you give your child the correct paracetamol dosage.

Available in orange or strawberry flavours, the paracetamol in Dymadon for Babies is gentle enough to use for a 1-month-old baby.

Dymadon for Babies is a great-tasting orange or strawberry flavoured, colour-free oral liquid suspension formulated for children.

What is Dymadon for Babies Used for?

For the gentle temporary relief of pain and fever associated with:

  • Headache
  • Earache
  • Immunisation
  • Symptoms of cold and flu
  • Teething or Toothache

See Dymadon’s dosage guidelines

Dymadon for Babies pack size is 60ml
60mL (RRP $6.99)

Where to buy

What is the Active Ingredient?

The active ingredient is paracetamol 50mg (in each mL)

Warnings

Do not use in children under 1 month.

Children: keep to the recommended dose.

Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.

Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

Do not use if cap seal is broken or missing. Tighten cap after use to engage child-resistant closure.

While using this product:

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.

Contains benzoates, hydroxybenzoates, saccharin and sorbitol ( 5g in 14.4mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

What are the Directions for Use?

Shake bottle before use.
You can mix Dymadon for Babies in water or fruit juice if necessary.
Recommended paracetamol for babies dosage based on 15mg of paracetamol per kg of body weight.
Dose should be given every 4–6 hours as required. Do not give more than 4 doses in 24 hours.
Always wash the dosing syringe in warm soapy water, rinse thoroughly and allow to air dry after each use.

See Dymadon’s dosage guidelines

Other Information:

Store below 25°C and protect from light.
Dymadon for Babies is aspirin free, sugar free and available in colour-free orange and strawberry flavours.

How to use the dosing device

In order to get the correct paracetamol dosage for children and babies, use the dosing device that comes with your Dymadon for Kids or Dymadon for Babies pack:

1. Insert dosing device into the plug (the plunger should be fully depressed)

2. Invert the bottle and slowly pull back the plunger until it reads the correct dose for your child as per the dosage instructions on the pack OR click here to read the dosage instructions

how to use dosing device

Helpful tips for giving children and babies medicines:

  • Always use an accurate measuring device such as an oral syringe – teaspoons are not accurate and may hold different amounts.
  • Always read dosages and measurements from the pack each time – especially when giving medicine to kids that contains. paracetamol. Some medicines look similar but may have different strengths and therefore different dosage quantities required.
  • When possible, use the dosage that corresponds with the current weight of your child. If you do not know their weight, the age-related dose can be used.
  • Don’t squirt the medicine in the back of the throat, as this could choke your child. Instead, slowly squirt the medicine between your child’s tongue and their cheek, giving them time to swallow between each squirt.
  • It is not recommended to add medications to infant formula or feeding bottles because of the risk of the child not taking the full dose. If you must add medication to a drink, make sure the child drinks it all.
  • Always check with your pharmacist to see if the medication for your baby or child is able to be mixed with a drink – some medications should not be mixed with juice or milk. This will sometimes, but not always, be mentioned on the packaging so check there first.

Dymadon for Kids 2-12 Years

Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child’s pain and fever.

Paracetamol for children can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.

Dymadon for Kids is a great-tasting orange or strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years.

The 100mL Dymadon for Kids pack is the perfect size to keep in your bags when travelling, or to leave at Grandma’s house just in case your child is in need of pain and fever medicine when you’re not around. The larger 200mL pack is a handy addition to your medicine cabinet because you never know when pain or fever can strike kids.

What is Dymadon for Kids Used for?

For the gentle temporary relief of pain and fever associated with:

  • Headache
  • Earache
  • Immunisation
  • Symptoms of cold and flu
  • Teething or Toothache

See Dymadon’s dosage guidelines

Dymadon for Kids comes in two pack sizes:
100mL (RRP $8.95) and 200mL (RRP $15.95)

What is the Active Ingredient?

The active ingredient is paracetamol 50mg (in each mL)

Warnings

Do not use in children under 1 month.

Children: keep to the recommended dose.

Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.

Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

Do not use if cap seal is broken or missing. Tighten cap after use to engage child-resistant closure.

While using this product:

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.

Contains benzoates, hydroxybenzoates, saccharin and sorbitol (17.5g in 50ml). Products containing sorbitol may have a laxative effect or cause diarrhoea.

What are the Directions for Use?

Shake bottle before use.
You can mix Dymadon for Kids in water or fruit juice if necessary.
Recommended paracetamol for children dosage based on 15mg per kg of body weight.
Dose should be given every 4–6 hours as required. Do not give more than 4 doses in 24 hours.
Always wash the dosing syringe in warm soapy water, rinse thoroughly and allow to air dry after each use.

See Dymadon’s dosage guidelines

Other Information:

Store below 25°C and protect from light.
Dymadon for Kids is aspirin free, sugar free and available in colour-free orange and strawberry flavours.